Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have cervical spondylosis. Heart palpitations, tingling arms. Due to neck spondylosis?

Hello I suffer from severe cervical sponylosis all the vertabraes in my neck are deteriorating, i currently having heart palpitations which i get frequently , i am not panicking over anything, it just comes along with a terrible tingling down both arms also my chest muscle on the right side is wasting away, could you please tell me does spondylosis of the neck have an affect on the heart. I have not diagnosed myself it has been a confirmed diagnosis by use of MRI scans.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
cervical spondylosis directly does not have any effect on heart
but pain of cervical spondylosis may increase heart rate and you may feel palpitation

pain of cervical spondylosis sometimes create confusion if person also got some heart pain
other wise spondylosis will directly not has any effect on heart
take care
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor